# SDR AWXA200200154

- Difficulty date: February 13, 2002
- Submitted: February 19, 2002
- Operation: Air carrier
- Aircraft: N312AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 24060
- Aircraft time: 35,800 hours, 26,680 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65677758
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - C - DURING C-10 CHECK A 1.375 INCH CRACK WAS FOUND ON FRAME SUPPORT AT BS 616, WL 202, RBL 65.  MAINTENANCE CUTOUT DAMAGED AREA OF CHORD AT BS 616, FABRICATED A STIFFENING ANGLE AND REPAIR FILLER, AND INSTALLED REPAIR PARTS IAW AWA ER 03-5311-01143-001.
